| Catalog Number |
OSC-5F-7T/B |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for a full evaluation.A follow up will be submitted when the investigation is complete.
Event or Problem Description
The account alleges that during a thoracentesis procedure, after gaining access and using a 60ml syringe to pull a sample, the valve came off when removing the syringe.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.No lot number was provided so a search of the complaint database was not performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.